Header menu link for other important links
X
Homotopy analysis method for fractional IVPs
Hashim I., Abdulaziz O.,
Published in Elsevier BV
2009
Volume: 14
   
Issue: 3
Pages: 674 - 684
Abstract
In this paper, the homotopy analysis method is applied to solve linear and nonlinear fractional initial-value problems (fIVPs). The fractional derivatives are described by Caputo's sense. Exact and/or approximate analytical solutions of the fIVPs are obtained. The results of applying this procedure to the studied cases show the high accuracy and efficiency of the approach. © 2007 Elsevier B.V. All rights reserved.
About the journal
JournalData powered by TypesetCommunications in Nonlinear Science and Numerical Simulation
PublisherData powered by TypesetElsevier BV
ISSN10075704
Open AccessNo